Mar 20, 2004
Hi Nelson,im glad to see you in this page, cause an article about you and your book helped me a lot some years ago. I have lost some weight cause of the treatment (stavudine, nevirapine, ddi)so i made some cicles of winstrol and clomid with good results form my shape, but not for my liver, so my question is: wich are the dosis of decadurabolin to make a monocicle with that steroid? how long should be the cicle? any antistrogen like clomid is necesary?, should i combine it with testoviron depot (how much)?. Ussually 1 cicle a year is enough to me. Thanks for your help, and excuse me if my english wasn t so good. Diego-
| Response from Mr. Vergel
First of all, talk to your doctor about your Zerit+Videx combination. Ask him what he thinks about this combination not being recommended in the US HIV Treatment HHSS guidelines due to toxicity. I see many people lose lean and fat mass on this combo, so I feel very biased against it. It is a powerful combo for HIV, though!
Deca Durabolin can be effective at lower doses like 200-400 mg a week. You need to combine it with 100-200 mg a week of testosterone to prevent sexual dysfunction. I think 12 weeks is more than enough if you eat right and work out effectively. I would not worry about Clomid or an antiestrogen (unless you get gynecomastia). Talk to your doctor about this, however.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Painful Ejaculation After Masturbation Worried I Have HIV
- Stinging Pain After Unprotected Vaginal Sex Worried I Have HIV
- Swollen Lymph Glands After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Trouble Urinating After Reused Needle Worried I Have HIV
- White Discharge After Vaginal Sex With Condom Does It Mean I Have HIV
- Are Oral Contraceptives Safe For A Teenager With Acne?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.